×

zbMATH — the first resource for mathematics

Nonsolvable signalizer functors on finite groups. (English) Zbl 0491.20012

MSC:
20D05 Finite simple groups and their classification
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] \scN. Burgoyne, R. L. Greiss Jr., and R. Lyons, Field automorphisms and maximal subgroups of finite Chevalley groups, unpublished. · Zbl 0342.20024
[2] Carter, R, Simple groups of Lie type, (1972), Wiley New York · Zbl 0248.20015
[3] Feit, W; Thompson, J.G, Solvability of groups of odd order, Pacific J. math., 13, 775-1029, (1963) · Zbl 0124.26402
[4] Feit, W, The current situation in the theory of finite simple groups, (1971), Yale Univ. Press New Haven · Zbl 0344.20008
[5] Glauberman, G, On solvable signalizer functors in finite groups, (), 1-27, (3) · Zbl 0342.20008
[6] Glauberman, G, Factorizations in local subgroups of finite groups, () · Zbl 0489.20012
[7] Goldschmidt, D, Solvable signalizer functors on finite groups, J. algebra, 21, 341-351, (1972) · Zbl 0253.20032
[8] Gorenstein, D, Finite groups, (1969), Harper and Row New York · Zbl 0182.35402
[9] \scD. Gorenstein and R. Lyons, Nonsolvable signalizer functors on finite groups, unpublished. · Zbl 0704.20013
[10] Janko, Z, A new finite simple group with abelian 2-Sylow groups and its characterization, J. algebra, 3, 147-187, (1966) · Zbl 0214.28003
[11] Janko, Z; Thompson, J.G, On a class of simple groups of ree, J. algebra, 4, 274-292, (1966) · Zbl 0145.02702
[12] Martineau, P, Elementary abelian fixed point free automorphism groups, Quart. J. of math. (Oxford), 23, 205-212, (1972), (2) · Zbl 0243.20021
[13] \scP. McBride, Near solvable signalizer functors on finite groups, unpublished. · Zbl 0491.20011
[14] Ree, R, A family of simple groups associated with the simple Lie algebra of type (F4), Amer. J. math., 83, 401-420, (1961) · Zbl 0104.24704
[15] \scR. Ree, A family of simple groups associated with the simple Lie algebra of type (G2), Amer. J. Math. 432-462. · Zbl 0104.24705
[16] Steinberg, R, Automorphisms of finite linear groups, Canad. J. math., 12, 606-615, (1960) · Zbl 0097.01703
[17] Zuzuki, M, On a class of doubly transitive groups, Ann. of math., 75, 105-145, (1962)
[18] \scJ. G. Thompson, Simple groups of order prime to 3, I, II, unpublished.
[19] Walter, J, Finite groups with abelian Sylow 2-subgroups of order 8, Invent. math., 2, 333-376, (1967) · Zbl 0153.03603
[20] Walter, J, The characterization of finite groups with abelian Sylow 2-subgroups, Ann. of math., 89, 405-514, (1969) · Zbl 0184.04605
[21] Ward, H.N, On Ree’s series of simple groups, Trans. amer. math. soc., 121, 62-89, (1966) · Zbl 0139.24902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.